• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

Terrifying experience with Maca (possibly dangerous combinations)

supplementation maca palpitations

  • Please log in to reply
2 replies to this topic

#1 awarren

  • Guest
  • 18 posts
  • 1

Posted 10 December 2018 - 10:06 PM


A couple days ago, I took 3g of Maca (Now Foods brand) after reading some studies and experiences saying that 3g was most effective. I felt a mild boost of energy.

 

The next day, I decided to take 2g to see if I could detect anything. I also took 2 capsules of Magnesium L-threonate (96 mg altogether) and 2000 IU of Vitamin D along with my breakfast of scrambled eggs and cheese. I also had a small cup of coffee. I had also been vaping and taking CBD oil for a couple weeks, but I didn't take any that day. 

 

Within an hour, I had a terrifying experiences that almost prompted me to call 911.

 

I started having odd palpitations. Shortly, I had an overwhelming burst of nervous energy where I felt like I couldn't sit down or stop moving for nearly an hour. My heart was racing. I couldn't stop pacing. I tried taking a shower to calm down. I cycled in and out of this intense rush about 5 times, each time for about 10 minutes followed by a 10 minute calm down. Breathing was difficult. About an half and a half later, I was relatively stable. For the rest of the day, my body felt tense.

 

In hindsight, I do not know why I didn't call 911. It felt like I was going to explode. I couldn't concentrate on anything. I felt like if I didn't shake my arms, walk around my house, or keep moving that I would lose my mind. My heart rate felt like I was sprinting.

 

When I took the first 3g, I don't remember taking Mg l-threonate simultaneously. I usually drink a medium-sized cup of coffee every day. I did take CBD.

 

The point of my post is:

1) To ask if there is an obvious reason why I had this horrible reaction

2) To warn against mixing these supplements I listed above if there is no clear answer

 

At this point I am scared of taking Maca again.


  • unsure x 1

#2 Blueflash

  • Guest
  • 39 posts
  • 8
  • Location:La
  • NO

Posted 14 December 2018 - 11:40 PM

Thanks for the warning. I would not expect that from maca. Glad you'Re ok


  • like x 1

sponsored ad

  • Advert
Click HERE to rent this advertising spot for SUPPLEMENTS (in thread) to support LongeCity (this will replace the google ad above).

#3 zorba990

  • Guest
  • 1,381 posts
  • 207

Posted 15 December 2018 - 01:56 AM

That sounds like a panic attack. They can have multiple triggers and causes.
My advice is to stop all mind altering supplements and get some physical tests done to rule out the triggers. Full blood work including electrolytes, rbc magnesium, heavy metal testing especially mercury, heart monitor to test for arrhythmias, eeg to rule out seizures. Glucose tolerance testing, spectracell minerals, and brain mri with contrast might be considered.

Things that cause a large bile dump can cause panic attacks throught a rebound effect from endorphins.
http://womenshealthe...estinal-issues/
  • Good Point x 2
  • Informative x 1





Also tagged with one or more of these keywords: supplementation, maca, palpitations

1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users